|Courtesy of Nemo at Pixabay|
Normally I experience insomnia either the night of, or the night after, or both. This time I didn't have this at all...thank God. And my cheeks were flushed a little bit on Sunday...which is weird, because I usually experience that the day after my shot. I guess this time my body decided it was going to do things differently! The back of my head, where I got the two shots (into the occipital nerve, and lesser occipital nerve), was tender for a few days. This is completely normal. I iced that area Friday and Saturday a few times, which helped. Sunday I just felt like overall achy crapola. I think it was the steroid's last stance or something.
This shot should last me for another few months...it seems like I go three to four months between them. I would have had this shot 3 weeks ago, but it took me that long to get an appointment! Holy hell. I brought this up to my doc and he said that if it's really-really bad to just tell the front staff and they'll try to fit me in. Ummm...I don't usually call until it's that bad! So this time I just booked an appointment for November and if I'm still feeling fine and dandy I'll just call to reschedule. My doc said that they are trying a new scheduling routine...I don't know what that means exactly...but I'm hoping that it means that it won't take 3 weeks for an appointment. He's my pain doctor...I should be able to get in quicker than that! And, thankfully, he agrees.
It's Wednesday...Happy Hump-Day all!